# SDR CA970203015

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #3 Engine
- Part time: 10,955 hours
- Stage of operation: NR
- Nature of condition: K, O
- Precautionary procedure: D

## Discrepancy

(CAN) ON #3 ENGINE START N2 IMMEDIATELY ROSE TO 35 PERCENT THEN DROPPED TO 30 PERCENT AND FLUCTUATED. NO N1 ROTATION. OIL QUANTITY DROPPED TO ONE GALLON. ENGINE REPLACED.
